# SDR SWIA2019012945475

- Difficulty date: January 29, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 29,891 hours, 28,041 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF RECEIVED A HYD 3 LO PRESS CAUTION MESSAGE FOLLOWED BY A GEAR DISAGREE WARNING MESSAGE WITH THE LANDING GEAR HANDLE SELECTED IN THE Â€ŒUPÂ€? POSITION. COMPLIED WITH QRH AND RETURNED TO FIELD FOR A NORMAL LANDING. (FLT 4981) CLOSED INSPECTED AND FOUND NR 3 HYDRAULIC SYSTEM AT 100%.  AFTER PURGING AIR FROM NR 3 HYDRAULIC SYSTEM FOUND LEVEL TO BE AT 40%.  SERVICED NR 3 HYDRAULIC SYSTEM REFERENCE IAW AMM.  PERFORMED OPS CHECK OF GEAR EXTENTION/RETRACTION SYSTEM IAW AMM.  OPS CHECK GOOD.  PERFORMED OPS CHECK OF NR 3 HYDRAULIC SYSTEM PRESSURE INDICATIONS IAW AMM.  OPS CHECK GOOD.
